RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 717–724 (Mi mz11751)  

Finite Groups without Elements of Order Six

A. S. Kondrat'evab, N. A. Minigulovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Abstract: In 1977, in three papers by Podufalov, by Gordon, and by Fletcher, Stellmacher, and Stewart, finite simple groups without elements of order 6 were determined independently. In the present paper, using this result, we obtain a sufficiently complete description of the structure of a general finite group with this property.

Keywords: finite group, element of order 6, prime graph.

Funding Agency Grant Number
Russian Science Foundation 14-11-00061-П
This work was supported by the Russian Science Foundation under grant 14-11-00061-P.


DOI: https://doi.org/10.4213/mzm11751

Full text: PDF file (496 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 696–701

Bibliographic databases:

Document Type: Article
UDC: 512.542
Received: 18.07.2017
Revised: 16.10.2017

Citation: A. S. Kondrat'ev, N. A. Minigulov, “Finite Groups without Elements of Order Six”, Mat. Zametki, 104:5 (2018), 717–724; Math. Notes, 104:5 (2018), 696–701

Citation in format AMSBIB
\Bibitem{KonMin18}
\by A.~S.~Kondrat'ev, N.~A.~Minigulov
\paper Finite Groups without Elements of Order~Six
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 717--724
\mathnet{http://mi.mathnet.ru/mz11751}
\crossref{https://doi.org/10.4213/mzm11751}
\elib{http://elibrary.ru/item.asp?id=36361315}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 696--701
\crossref{https://doi.org/10.1134/S000143461811010X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059227317}


Linking options:
  • http://mi.mathnet.ru/eng/mz11751
  • https://doi.org/10.4213/mzm11751
  • http://mi.mathnet.ru/eng/mz/v104/i5/p717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:135
    References:9
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019